I made the mistake of going to a medical clinic for 1 syringe of volift. Now 7 days later I have lumpy lips? (Photos)
Doctor Answers 10
2 Week rule... with Juvederm
Yup.... its the 2 week rule.... swelling depends on many factors including injection technique- needle vs cannula, as well as individual factors (aspirin, fish oil , vitamin E), and the AMOUNT of filler used. Universally patents will have swelling and a good injector will re-evaluate at the 2 week mark. Hang tight. Dr Davin Lim.
Lumps after injection
Swelling, bruising, and feeling "lumps" is not uncommon after lip injections. It is best to wait to two weeks to see the results. You can gently massage the area to help soften the lumps. If after two weeks you are unhappy you can return to your injector for an evaluation. Hyaluronidase can be injected to dissolve the product if you choose.
Made the mistake of going to a medical clinic for 1 syringe of volift. Now 7 days later I have lumpy lips?
Hi, I have performed many lip augmentation procedures using dermal fillers or lip implants for over 30 years. Following the beauty principles outlined in my book on face and body beauty, the upper lip should be approximately 75 % the size of the lower lip for the lips to appear balanced. The lips can be augmented using a dermal filler or a Permalip implant.
Dermal filers and lip implants offer far more reliable volume to augment the lips than permanent fillers or fat injections that are also associated with increased, unwanted, side effects.
Volift is supposed to last about a year but you can go back and ask them to dissolve these lumps using hyaluronidase.
Hope this helps.
You might also like...
Fix my lumpy lips!
Thank you for sharing you question and photos. Lip augmentation with filler can lead to lumps, swelling and buising before your final result can be appreciated. Gentle massage of the "lumps" can lead to smoothing of the area when they are being caused by filler, if they are because of swelling then usually by two weeks it will subside. You are also correct that there is a product called hyaluronidase that can dissolve filler and can be used to dissolve the lumps, it is too early for that option now though. If you already have a two week post injection appointment I would make sure to keep it to resolve/dissolve your concerns, if you do not have an appointment make one.
Hi Christine, Your lips are very lumpy, they could perhaps be a little inflamed right now. I would go back to the nurse and have her smooth them and see what else she recommends. In general, I do recommend that injectables are done only by a board certified dermatologist or plastic surgeon. Good luck, Dr. Downie
Getting Lips You Love--Lip Augmentation with Fillers (Restylane, Juvederm)
This may be filler, which you can massage with firm pressure between two fingers on the lips for a few days for 5 mins at a time in order to reduce the lumps. It can also be swelling which can take 1-2 weeks to resolve. If you're unhappy after you're final results, you can have it reversed with Hyaluronidase and try a different technique next time.
Lips lumpy following filler
Thanks for your question. First off, I always recommend that you entrust your face with a well trained and qualified physician injector; making this selection at the beginning can reduce your chances of having a poorly performed or uneven treatment. The lumps in the photos you uploaded (thanks for that!) are likely areas where excess filler was injected and pooled. You may be able to massage and flatten them away. I would recommend you go back to your injector or their supervising physician to have this evaluated and addressed. The person who does the injecting should be in a position to manage all of your questions; if they cannot then you shouldn't be getting treated by them in the first place. Best of luck to you!
Lumps after injections
Thank you for your quesiton.
I would recommend trying to massage the areas where the lumps are in your upper lip. If you do not notice any difference in a week, then I would return to your injector and see what options you have. Good luck.
Lumpiness after lip injection
Some swelling after lip injection is to be expected. Your lips have some significant irregularities. If they have not settled to a smooth and full look by 2 weeks then I would suggest having them treated to dissolve some of the product. You may want to seek a Royal College certified and aesthetically trained physician (facial plastic surgeon, plastic surgeon, dermatologist) for future treatments.
All the best,
I made the mistake of going to a medical spa for a syringe of Juvederm
Thank you for sharing your question and photographs, and I am sorry that your results have not been what you anticipated. Lumps after Juvederm can occur, but smaller ones will resolve over the first 2-3 weeks after treatment. That said your second photograph demonstrates some significant areas of swelling that if they do not resolve you should have your injector place hyaluronidase to dissolve them. They should not charge you for this second treatment. Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.